Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Hospitalized for hypertension. Abnormal protein present in blood. Do I have cancer or an infection?

was admitted to hospital on Oct. 4 for a hypertension crisis. havent been myself since. doctors are concerned about sed rate over 140 and also abnormal protein in blood. will be seeing a hemo next week. just wondering if the high sed rate could be that high for the trauma my body went through or the blood pressure meds. mostly everything i read about a sed rate that high means cancer or infection.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Hi, only high ESR doesn't suggest any specific diagnosis. It could go up in infections, cancers, acute stress on the body and blood disorders. Abnormal protein detected can be a concern. May be you can undergo total protein serum electrophoresis test to clarify the abnormal protein issue. You need to follow up with your physician properly. Take care.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor